# SDR AALA20121123012

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 57,702 hours, 27,869 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONT - INFLIGHT SJD-LAX.  CREW REPORTED BOTH AUTOPILOTS FAILED INFLIGHT.  FLIGHT DIVERTED ONT LANDED WITHOUT INCIDENT.  PLACARD BOTH AUTOPILOTS PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED NUMBER ONE DIGITAL FLIGHT GUIDANCE COMPUTER AND AILERON SERVO DRIVE AT LAX ON 11/23/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
